# SDR DALA2025080705928

- Difficulty date: August 1, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N132DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50051
- Aircraft time: 11,947 hours, 5,494 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: C02382139001
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING LOG 6823744, REMOVED WHEEL WELL BIN F.O.M. FOUND LONGERON CRACKED. REMOVED AND REPLACED LONGERON. OK FOR SERVICE. (LP# 1119309)
